# SDR NACA20250414006

- Difficulty date: March 10, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,970 hours, 2,794 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START FAIL - NO.1 ENG STARTER.
